Access count of this item: 113

Files in This Item:
File Description SizeFormat 
1220_08.pdf1.14 MBAdobe PDFView/Open
Title: Rigidity of infinitely renormalizable polynomials of higher degree (Studies on complex dynamics and related topics)
Authors: Inou, Hiroyuki  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0001-5613-7987 (unconfirmed)
Author's alias: 稲生, 啓行
Issue Date: Jul-2001
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1220
Start page: 63
End page: 77
URI: http://hdl.handle.net/2433/41285
Appears in Collections:Studies on complex dynamics and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.